I have this restless legs syndrome and I know my sz meds cause it which is why I need to take another med so that I can sleep well.
I think I did get restless leg syndrome once, and it concerned my psychiatrist at the time, so she considered changing the medication/s or the dosage/s.
Yeah, I have it, it’s called akathisia and it sucks. I take another med for it.
50 to nothing…shake,shake shake.
My hubby’s restless legs have gotten so bad, we think from his Cipralex, that he now sleeps on the sofa since it keeps me awake all night.
Magnesium Citrate does help counter it. I think calcium can as well and potassium.
I developed this condition after being on haldol for a couple weeks. Docs were quick to change my meds to prevent it from becoming permanent. Luckily I don’t get this side effect from respiridone.
I had it + switched to all cotton (no flannel) sheets + pajamas. You gotta watch out for Wrinkle-free cotton though. Got rid of pillows too. It’s gone now.
When I was on Prolixin I could not sit still. I had to be up pacing. I hitch hiked out of an assisted living center because they had a lot of classes in which I couldn’t pace. Most of the typical anti-psychotics made me pace. I did that for a little while on Geodon, but I quickly got over it.
I recall when switching meds that in-between time wne the old wasn’t out of my system and the new had already been introduced, was hell on my legs. I kept having to stretch them out because they felt weird.
Yeah that is a relatively commen Side effect. Thought to be worse with eps Causing drugs. Anything with heavy affinity to dopamine Receptors (d2 especially i think) tend to cause this.
Are you takn the med long ? , i thought the majority of these type sympthoms go away, the newer meds act on a whole bunch of receptors and neuro transmitters ( not just dopamine) . VGoogle it if you like ; you will get better information. Theres another med that people take to try and control this symptom ( cogentin , i think , or something like that name)
To the best of my knowledge this is not classified eps so dont worry bout it. Talk to your pdoc before you stop takn your meds. I get this usually towards the night but its not especially bad for me. Side effects are a mater of trade offs , you may also think that moving to meds with lower affinity to d2 will solve your problems , it may or may not . Most meds have some kind of side effects , so it may be down to what side effect you can tolerate most. Or you could be lucky and tolerate a med that is effective for you with little to no side effects.
I take Pramipexole for it. In my case this RLS was so bad in the past that when I was in the psych ward and there was another person sleeping in the same room, my RLS kept me awake and kept this another person awake because I moved around so much. But this med is working quite well.
Heart failure and Pramipexole/Mirapex
I used to have restless leg syndrome,but it didn’t affect me going to sleep
Now do not have RLS anymore,maybe its cured by taking mirtazapine,mirtazapine makes me function better
I take an older antipsychotic called Perphenazine, aka Trilafon. Yes, I still get Restless Leg Syndrome once in awhile. If I take a Cogentin, it goes away in about twenty minutes.
I also get restless legs at night. I remember last night saying to my husband after taking my meds how tired I felt but how my legs were urging to kick around. I take 300mg amisulpride at night and 300mg in the morning. The akathisia is worse at night though.
Agonising!!! Nerve jangling speed man I’m on the injection Flupenthixol it happens coffee or no coffee and it’s worse at the beginning of my injection I was told to put up with it because after a long trial and error period I’m stable in ten years and have been stable now for 4 years